# SDR PLG120495E1

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751BA
- Make and model: Saab SF340A
- Aircraft serial: 340A157
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Lower Duct
- Part number: NH24668081
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 4401 - PQI-BOS - DURING FLIGHT, THE LEFT INTAKE HEAT FAILED.  DUE TO EXISTING WEATHER CONDITIONS, THE AIRCRAFT DIVERTED INTO PWM AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT.  MAINTENANCE REMOVED AND REPLACED THE LOWER DUCT DUE TO A BURN HOLE IN THE HEATING MAT OF THE DUCT.  THE SYSTEM WAS OPERATIONS CHECKED AND NO FAULT WAS FOUND.  AIRCRAFT WAS RELEASED TO SERVICE.  (M)
